advertisement
Question
Posted by: brenda | 2009/07/30

warfarin side effects

please could you give me the side effects of warfarin, brother is on it for thick blood, for past 2 mths,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Brenda

Your brother should strictly stoick to the prescribed dose to reduce chances of side-effects. Side-effects may, amongst others, include easier bleeding, nausea, diarrhoe, skin reactions, fever and hair loss. Most of these effects are however rare.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement